Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Causes of Irritability McPac

Posted by Ron Hill on September 2, 2003, at 13:12:47

In reply to Ron, - how are you doing on NADH?, posted by McPac on September 2, 2003, at 12:41:54

> Ron, I was wondering if you thought your irritability/anger had anything to do with left temporal lobe issues (as per Dr. Amen)?
> Certain meds totally cause terrible anger/irritability in me and I definitely believe that is the reason. When I'm off the offending meds, the anger/irrit totally disappears. I'd love to have a SPECT done, just afraid it would show that there is no brain to analyze, lol.
--------------------

McPac,

For me, I think it is related to low serotonin issues. If you're interested, click on this link to read my latest "cure" for irritability: http://www.dr-bob.org/babble/20030902/msgs/256344.html

-- Ron


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:253534
URL: http://www.dr-bob.org/babble/20030902/msgs/256348.html